MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MYO2 TINA-QUANT MYOGLOBIN GEN.2; MYOGLOBIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS MYO2 TINA-QUANT MYOGLOBIN GEN.2; MYOGLOBIN IMMUNOLOGICAL TEST SYSTEM
Model Number MYO G2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations are ongoing.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.These events have been attributed to a roche-initiated recall.Any future events attributed to this recall will be reported by traditional mdr.Internal investigations have confirmed customer complaints of quality control (qc) imprecision and calibration failures for the tina-quant myoglobin gen.2 assay (catalog number 04580010190), lot number 349860 on the cobas c 311 analyzer and cobas c 501 and 502 modules due to a drop in signal in the reaction kinetics.This signal drop has been traced to an adjacent cell mixing effect.Sample recovery is decreased as a consequence of the disturbance in reaction kinetics.Calibrations, qc, and patient samples can be affected.It cannot be excluded that in the worst case, calibration and qc measurements take place in cuvettes that are not subject to adjacent cell mixing while patient results are then obtained in cuvettes that are subject to random adjacent cell mixing.Roche investigations found discrepancies of up to -30%.The following issues were reported: calibration failures; dup.E error due to a signal drop in reaction kinetics.Sporadic quality control (qc) imprecision.Reagent probe extra wash cycle (ewc) must be manually programmed on the analyzer/module to prevent the adjacent cell mixing effect.In addition to programming the extra wash cycles, cobas c 501 and 502 module customers must run the tinaquant myoglobin gen.2 assay in batch mode.The total number of tina-quant myoglobin gen.2 samples that can be run at a time in batch mode must not exceed 39 samples.The cobas c 501 and 502 modules must be in stand by mode before and after the tina-quant myoglobin gen.2 batch mode run.Additionally, calibration for the tina-quant myoglobin gen.2 assay must be selected and run separately from all other assays.
 
Event or Problem Description
This report summarizes 2 malfunction events.Questionable non-reproducible myo2 myoglobin gen.2 results were generated by the cobas 6000 c501 module and the cobas 8000 c 502 module.The events involved a total of 2 patients.The patients' ages were requested, but were not provided.The patients' weights were requested, but were not provided.The patients' genders were requested, but were not provided.The patients' races were requested, but were not provided.The patients' ethnicities were requested, but were not provided.

Brand Name
MYO2 TINA-QUANT MYOGLOBIN GEN.2
Common Device Name
MYOGLOBIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8909904
Report Number1823260-2019-90216
Device Sequence Number253667
Product Code DDR
UDI-Device Identifier04015630921294
UDI-Public04015630921294
Combination Product (Y/N)N
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMYO G2
Device Lot Number349860, ASKU
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2019
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1823260-06/28/2019-006-C
Patient Sequence Number1